Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Having blurred, dry, irritable left eye. Drops not effective. Due to excessive calcium? Remedy?

My 70 year old mother is having a terrible time trying to figure out what s behind and correct problems with her left eye... blurry, drying, irritable. Her eye doctor has put her on several types of drops but nothing is working. Could it be excessive calcium? She s thinking of stopping supplements to see what that does.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Dear user
From the history it appears that your mother is sufferring from dry eye. The treatment for this condition is mainly by tear suppliments in the form of eye drops, ointments, gels... If the medical treatment wont work many recent surgical options are available like punctal plugs are available. You can discuss with your doctor during next visit before coming to conclusion of stopping the supplemet eye drops whcih may worsen the condition.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor